# SDR JJBA20230920029

- Difficulty date: September 12, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 38,004 hours, 24,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS SUSPECTED (19X) ON RH SKIN AROUND FASTENERS BTW FR 77-80 BTW STR 3R-9R. AFTER NDT INSPECTION, 13 CRACKS FOUND. SKIN REPAIRED WITH A DOUBLER AND 11 BUSHINGS
